# SDR V0XD20180809006

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OTBD CLOSE ASSIST BRACKET WAS CRACKED.   REMOVED AND REPLACED THE BRACKET IAW SRM 51-42-06,  AND 51-42-10.
